# SDR DALA2017071705544

- Difficulty date: July 16, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 58,743 hours, 21,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. REPOSITIONED MOLDING ABOVE KNUCKLE KNOCKER IAW AMM 25-61.
